# SDR C77A20160513003

- Difficulty date: May 13, 2016
- Submitted: May 14, 2016
- Operation: Air carrier
- Aircraft: N626CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 22,210 hours, 12,736 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669003
- Condition: Corroded
- Location: Fuselage
- Part time: 11,415 hours, 6,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN FLOOR LT FLOORBEAM BEAM, PN 170-65669-003, AT FRAME 86 - 89, Y=-260, HAS CORROSION, X=23453 - 24458.  R & R AFT CABIN LT FLOORBEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19665952H4 IAW EO E175-53MR-093 REV 3 WO 2060749.
